# SDR YENA2023060900622

- Difficulty date: June 5, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 1,441 hours, 526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#95, BOS-PDX. 'L2 DOOR WILL NOT ARM; RESET THE L2 EOAM LEVER IAW AMP 52-12-00 A/C OK FOR SVC.'
